Some metric properties of spaces of stability conditions



Woolf, J ORCID: 0000-0002-7059-3521
(2012) Some metric properties of spaces of stability conditions. Bulletin of the London Mathematical Society, 44 (6). pp. 1274-1284.

[img] Text
CompMetStab.pdf - Author Accepted Manuscript

Download (323kB)
Item Type: Article
Additional Information: Available as arXiv:1108.2668. ## TULIP Type: Articles/Papers (Journal) ##
Uncontrolled Keywords: Cardiovascular, Heart Disease
Depositing User: Symplectic Admin
Date Deposited: 04 Jul 2016 09:27
Last Modified: 08 Jun 2024 00:57
DOI: 10.1112/blms/bds056
Related URLs:
URI: https://livrepository.liverpool.ac.uk/id/eprint/3001988